Aa
A
A
Close
461838 tn?1255793816
at night feel like and often do urinate a lot
the last few nights I have had the sensation of needing to urinate, sometimes I do sometimes it is a dry run. I do drink at least a gallon or two of water a day, some sprite, some gatorade and some coffee. Is this a sx of tx, or is this a urinary tract thing, or is this a condition caused by tx? I talked to my Hep C pa about it today and she sort of sidestepped it. She did tell me not to drink anything 2 hrs before bed, when is bedtime?, I really did not drink anything much 2 hrs before bedtime as I recall. I am taking phenegran, maalox tablets, immodium ad in morning, and lexapro and of course tylenol and advil. This is becoming bothersome, really bothersome. I don't have the sensation of needing to go right then during the day, but urinate a lot because of my liquid intake.
Cancel
7 Answers
Page 1 of 1
547181 tn?1255150106
I am at 12th week of my Tx and i am also feeling the very same problem. After going to bed i have to go to washroom at least 4-5 times in 1 to 1.5 hours which is very irritating. Moreover a sensation to urinate is felt even after 5 min of urinating. It seems that bladder is not empty all the time. I belive that must be due to sx of tx. I 'll have appointment with my doc at the end of this month, will discuss this with him. I am also thinking about prostrate inflammation which may be caused due to tx.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
548668 tn?1394190822
Twice during tx I've thought I was getting a urinary tract infection - just a feeling of irritation (I drink so much water I'm going to the ladies around the clock anyway!!).    Both times I squeezed half a lemon into my 1.5 litre pump bottle and drank the lot within an hour or so to help alkalinise my system.  Both times the feeling disappeared.    You might want to go easy on the sprite (and gatorade?) for a few days which has high sugar content which will make your system more acidic.    Good luck; if it gets worse, hassle your doctor more, but I actually once got rid of a UT by super-hydrating myself when it first started (if that is what the problem is).   I hope it's just one of those 'it will also pass' sx's!!!

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
461838 tn?1255793816
Had UTI, negative, my hepc doc, said to see my family doc, but symptoms have pretty much subsided. Maybe I was just overdoing it on the hydration or it could be a prostate thing. Still think about changing locations for my treatment.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
547181 tn?1255150106
I also advised by my hep doc to get tested for UTI and thanx God nothing bad came in Urine test but the problem is still there, my doc advised some medicine and to take citris soda twice a day but it doesnt cure the disease by much. I am seriously thinking that it might be due to prostrate problem. In my next visit to my doc, i will discuss this again.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
547181 tn?1255150106
Dear Headshop . My doctor advised me Kivcin 500mg (Levoflaxacin) a day and after taking it five days my urination problem is reduced by almost 60-70% . My doc has stopped the medicine and advised me to increase the intake of water during day time. What about you ??? Has your problem resolved or not ???
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
86664 tn?1291561395
Be sure to check your blood sugar levels.  They have found a strong correlation with HCV and Type II diabetes.  It's not so much pancreas dysfunction as liver dysfunction processing glycogen.  Frequent night time urination and the feeling of not fully emptying the bladder are symptoms of diabetes.  I was dx'ed a year ago with no risk factors except HCV.

Kittyface
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
179856 tn?1333550962
Headshop it sounds like you are REALLY drinking an awful lot. 2gallons of water PLUS gatorade, sprite, etc.?

The treatment equation for fluids is half of your body weight in ounces. How much more than that are you taking in, maybe you could cut back?

Also make sure you do NOT take maalox anywhere NEAR the time that you take the riba or it will lose it's effectiveness.  Wait a few hours if you have to take it at all.  

Unfortunately the nighttime need to pee problem is pretty common.  For some reason I always thought it just waited until then to really need to come out of my tissues.  It did get better afeter the first few months but never really wasn't a problem.  I don't know what you can do about it except perhaps cut down a bit and after like 2pm just drink when you are THIRSTY and see if that will help.

Doctors say unless you are really really thirsty you don't need to drink - that flies in the face of treatment sage advice but perhaps overdoing it isn't the right answer for you personally either.

Everyone IS different.  I'd cut down and see if that helps.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
Sonyaxo commented on MY cuz
Dec 05
675718 tn?1449992146
Blank
drifter0213 commented on MY cuz
Dec 04
317787 tn?1473362051
Blank
Dee1956 Meegy 172 days!! Coincidenc... Comment
Dec 01
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
Avatar universal
Blank
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
317787 tn?1473362051
Blank
DC
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis Social Community Resources